# SDR UIEA2010063000052

- Difficulty date: June 30, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,704 hours, 20,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Bs 1920-1940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INTERCOSTAL LOCATED COMMON TO THE BULK CARGO FLOOR HAD DAMAGE.  THE INTERCOSTAL AT BS 1920 TO 1940 LBL 37.5 WAS BENT,
